# SDR R61A20090092

- Difficulty date: December 5, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 5,738 hours, 4,585 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Latch
- Part number: 17084599407
- Condition: Corroded
- Location: Cargo Door
- Part time: 5,738 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC WAS OUT OF SERVICE FOR HEAVY CHECK INSPECTION, CORROSION WAS NOTED ON THE AFT CARGO DOOR LATCH ASSEMBLY UPON INSPECTION.  MAINTENANCE REPLACED THE DOOR LATCH ASSEMBLY IAW EMB AMM.
